Washington University, St. LouisEngineering

Vladimir Kurenok

Vladimir Kurenok studied mathematics at Friedrich Schiller University in Jena , Germany, where he received his B.S. and M.S. in mathematics. After obtaining his Ph. D. in mathematics with emphasis in probability and statistics at Belarus State University in Minsk, he worked in the department of mathematical methods of control theory at Belarus State University as an assistant professor and then an associate professor. Since 2003 he was employed as an assistant professor and since 2009 as an associate professor in mathematics at the University of Wisconsin-Green Bay. In September 2011 he joined the ESE department of the Washington University in St. Louis as a lecturer.

Dr. Kurenok’s research interests have been primarily in the area of stochastic processes and stochastic differential equations with some applications to financial mathematics. In particular, he had been studied the existence, uniqueness, and properties of so-called weak solutions of stochastic differential equations driven by Brownian motion and other Levy processes, including the case of symmetric stable processes. Among some important contributions to the theory of stochastic differential equations with respect to purely discontinuous processes are the integral estimates of Krylov’s type for the corresponding solutions.
Selected Publications

1.V.P. Kurenok, Time change method and SDEs with nonnegative drift, Canadian Mathematical Bulletin, Vol. 53(3) (2010), pp. 503-515.

2. V.P. Kurenok, On degenerate stochastic equations of It´o type with jumps, statistics and Probability Letters, Vol. 78 (2008), 2917-2925.

3. V.P. Kurenok, On driftless one-dimensional SDEs with respect to stable Levy processes, Lithuanian Mathematical Journal, Vol. 47 (2007), No. 4, 423-435.

4. V.P. Kurenok, Stochastic equations driven by a Cauchy process, IMS Collections ”Markov Processes and Related Topics: A Festschrift for Thomas G. Kurtz”, Vol. 4 (2008), 99-106.

5. V.P. Kurenok, On a model of term structure of interest rate processes of stable type, New Zealand Journal of Mathematics, Vol. 38 (2008) , pp. 149-160.

6. V.P. Kurenok and A.N. Lepeyev, On multidimensional SDEs with locally integrable coefficients, Rocky Mountain Journal of Mathematics, Vol. 38 (2008), No. 1, 139-174.

7. V.P. Kurenok, A note on L2-estimates for stable integrals with drift, Transactions of AMS, Vol. 300 (2008), No. 2, 925-938.

8. V.P. Kurenok, Stochastic equations with time-dependent drift driven by Levy processes, Journal of Theoretical Probability, Vol. 20 (2007), No. 4, 859-869.

Vladimir Kurenok
Contact Vladimir Kurenok
Address One Brookings Drive
Campus Box Campus Box 1042
City/St/Zip St. Louis, MO 63130
Office Green Hall, Room 2155
Phone (314) 935-7145
Fax (314) 935-7500
Email kurenokv@ese.wustl.edu

View Web Site

Washington University in St. Louis School of Engineering & Applied Science, Department of Electrical & Systems Engineering

Green Hall, CB 1042, 1 Brookings Drive, Saint Louis, MO, USA 63130
Phone: (314) 935-5565, Fax: (314) 935-7500

Reduce Font SizeEnlarge Font SizePrint Page